# SDR UIEA2024050800350

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN - SKIN LH OTBD FORE FLAP RH TOP PANEL FASTENER HOLE, FROM LH EDGE 18" AND FROM AFT EDGE 0.5"( 1) PERFORM REPAIR OF WORN SKIN DAMAGE AT LH WING OTBD FORE FLAP UPPER SKIN PANEL ASSY (PN 65B01915-427) IAW EGAT EI T2024A57M-838 REV 1. 2) CONDITION CHECK IS GOOD )
